MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Model Number 02.07.1206R
Health Effect - Clinical Codes Necrosis (1971); Pain (1994)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Anterior pain described by the patient.Patella necrosis.No infection but loosening of the femoral and tibial components.At 4 years and 8 month after the primary surgery, the surgeon revised all the components and resurfaced the patella bone.The system was changed from gmk-sphere implants to gmk-hinge; that's the reason for an insert changing.
 
Additional Manufacturer Narrative
Batch review performed on 8 april 2022.Lot 168526: (b)(4) items manufactured and released on 05-apr-2017.Expiration date: 2022-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event since 2018.Other device implanted: batch review performed on 8 april 2022.Gmk-sphere 02.12.0006r femoral component sphere cemented # 6 r (k121416) lot 168741: (b)(4) items manufactured and released on 22-mar-2017.Expiration date: 2022-mar-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event since 2018.

Brand Name
GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14250758
Report Number3005180920-2022-00313
Device Sequence Number4398480
Product Code JWH
UDI-Device Identifier07630030819957
UDI-Public07630030819957
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number02.07.1206R
Device Catalogue Number02.07.1206R
Device Lot Number168526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight150 KG